# SDR 2008UALA00071

- Difficulty date: January 4, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 17,738 hours, 7,950 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D9239003500060
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE DOORS FLASH ON-OFF.  DISCO EFFECT ON ALL POWER TRANSFERS.  WEAK BATTERY.  FOUND AFT LEFT EMERGENCY EXIT BATTERY INOP.  REPLACED BATTERY, CHECKS NORMAL AT THE GATE.
